MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD U-BAR PACK VII; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD U-BAR PACK VII; SURGICAL DRAPES AND PACKS
Model Number 77769
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint is said to be available for evaluation but has not been received.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
A 62-year-old patient was admitted for creation of a right-wrist radiocephalic arteriovenous fistula.During the procedure, foreign material was observed contaminating the sterile field, presenting a potential contamination risk.No patient harm was reported.
 
Additional Manufacturer Narrative
The sample was examined under ambient light conditions.A dark foreign material, measuring approximately 1.5 cm, was observed affixed to the adhesive.Under magnification, the foreign material resembled a crushed winged insect, with reddish stains around and near it.The portion that remained on the poly bag also showed fragments that could be described as a wing and several appendages.Observations indicate the apparent insect is on the outside of the adhesive and not between the adhesive and the drape material.The top side of the drape was unaffected.The device history record for the lot was reviewed and confirmed to meet all manufacturing and quality specifications, with no rework or special conditions reported.Pest control and fumigation plans are in place, including monthly perimeter and common area treatments, air curtains in production cells, and light traps around the dock to prevent insect intrusion.The fumigation program covers rodents, flying insects, birds, and other pests.Foreign materials and stains on pack 77769-80 show a downward trend, with this being the first incident reported between february 2024 and february 2026.Personnel in the cutting area were informed of the incident for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD U-BAR PACK VII
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24401963
Report Number3005997949-2026-00001
Device Sequence Number8300192
Product Code LRO
UDI-Device Identifier30680651777691
UDI-Public30680651777691
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77769
Device Catalogue Number77769
Device Lot NumberAC2513201A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown